Discussions that mention synthroid

Thyroid Disorders board


Hello hey I just have a question --I have currently been on Levoxyl and I have a skin rash all over my face that doesn't seem to be going away --I have been on Levoxyl for almost three months now--I am thinking of switching to unithroid does anyone have any input? The rash has been constant --I never had it till I went on the medicine!!!!!!! Does anyone know about what unithroid will do to your hair is it like synthroid?
Hi,
I was on Unithroid for almost 2 years, for me it did not cause any adverse symptoms like hair loss, and once when I was getting bloodwork done the lab tech told me it was better than synthroid because of less hair loss. I am now on Thyrolar because my T3 was low and my doc switched me.
Give it a try for a few months and see, all meds affect everyone differently but I haven't heard anything bad about it so far, I have however heard a lot of people complain about hair loss and weight gain while on synthroid.
Good luck.

[This message has been edited by dea4 (edited 07-27-2003).]